JournalsprimsVol. 24, No. 2pp. 205–224

Canonical Forms of Unbounded Unitary Operators in Krein Spaces

  • Aurelian Gheondea

    Bilkent University, Bilkent, Ankara, Turkey
Canonical Forms of Unbounded Unitary Operators in Krein Spaces cover
Download PDF

Abstract

The canonical forms of bounded unitary operators in Krein spaces, with respect to fundamental decompositions, are generalized to the case of unbounded unitary operators. In connection with this there are also investigated unbounded selfadjoint projections and unbounded symmetries in Krein spaces.

Cite this article

Aurelian Gheondea, Canonical Forms of Unbounded Unitary Operators in Krein Spaces. Publ. Res. Inst. Math. Sci. 24 (1988), no. 2, pp. 205–224

DOI 10.2977/PRIMS/1195175196